Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shesadreamer1

Question about Accutane...?

I went to the derm today so i could be prescribed accutane...I have active acne that when it goes away, it turns into red marks...and it repeats...right now the majority of my face is red marks.. the derm said the accutane can't get rid of the red marks resulting from the acne but i have heard from other accutane users that the accutane does eliminate the red marks ... so who is right??

Thanks

Share this post


Link to post
Share on other sites

Accutane definitely won't eliminate the red marks. They will go away in time, so don't worry about them too much. If you give it a year, all of the leftover redness will be gone. Topical retinoids like Retin-A or Differin can help to reduce redmarks though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×